# SDR DALA2025052603998

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LOWER FUSELAGE BETWEEN FR41 AND FR42-Y 130MM KEEL BEAM SUPPORT STRUCTURE "T" WITH CORROSION. CORRECTIVE ACTION: REPLACED SUPPORT T P/N D5337182120100 ATTACHED WITH SOLID RIVETS IAW A319 SRM 51-42-11-801 PARAG 2E (2) AND 2E (4) AND SRM 51-72 -11-911-001. (0984055).
